| Model Number |
LOBSTER CLAMP, RADIOLUCENT |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021, it was reported by a facility representative via sems that a ar-18700-49 clamp, and a ar-18700-25 sleeve are broken.This occurred on (b)(6) 2021 during a procedure.There was no patient effect reported.
Additional Manufacturer Narrative
Complaint confirmed, the picture shows the device is disassembled.The cause of the event is undetermined, however a likely cause is user-applied mechanical forces.